# SDR ASAA2014042107552

- Difficulty date: April 21, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 29,393 hours, 8,779 cycles
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Warning Light
- Condition: False Activation
- Location: Speed Trim
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED ON OVERHEAD PANEL.  ACFT GROUNDED.  SPEED TRIM LIGHT EXTINGUISHED, PERFORMED SPEED TRIM TEST. SYS TESTED GOOD IAW AMM 22-00-01-730-801.  NO HISTORY.
